RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 81, Issue 4  

This issue is dedicated to the 80th anniversary of the journal


Topology, singularities and integrability in Hamiltonian systems with two degrees of freedom
S. V. Bolotin, V. V. Kozlov
3
Integrable topological billiards and equivalent dynamical systems
V. V. Vedyushkina (Fokicheva), A. T. Fomenko
20
Universal adic approximation, invariant measures and scaled entropy
A. M. Vershik, P. B. Zatitskii
68
Many-circuit canard trajectories and their applications
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
108
Grothendieck–Verdier duality patterns in quantum algebra
Yu. I. Manin
158
A criterion for semiampleness
V. V. Shokurov
167
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019